# SDR DL76S030048

- Difficulty date: January 11, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 52,006 hours, 25,376 cycles
- Engine: Ge CF680A2
- Engine time: 45,197 hours, 21,777 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 9295M25G07
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NR 1 ENGINE HAD OVERHEAT LOOP 1 EICAS MSG AMD ALSO HAD OVERHEAT LOGHT ON PEDESTAL FLICKERING,  CLOSED BLEED VALVE,  LIGHT STILL FLICKERS,  WENT OUT AFTER RETARDING THROTTLE. ON ENGINE INSPECTION FOUND TURBINE CASE COOLING DUCT CRACKED, REPLACED SAME.
